Article citationsMore>>

S. Gravier, M. Molland and C. Payan, “Variations on Tilings in Manhattan Metric,” Geometriae Dedicata, Vol. 76, No. 3, 1999, pp. 265-273.
http://dx.doi.org/10.1023/A:1005106901394

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top